# SDR HALA2014070300095

- Difficulty date: July 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 5,799 hours, 903 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING NR 1 ENGINE START, ECAM MESSAGE, NR 1 ENGINE CTL SYS FAULT. ACCOMPLISHED ECAM ACTIONS.  NEXT START NORMAL, NR 1 ENGINE SLOW RESPONSE.  PERFORMED TSM 73-21-72-810-899-A. ENGINE RUN NORM. NO FAULTS NOTED. OK FOR SERVICE.
